×

zbMATH — the first resource for mathematics

The Stefan problem in several space variables. (English) Zbl 0162.41903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avner Friedman, Free boundary problems for parabolic equations. II. Evaporation or condensation of a liquid drop, J. Math. Mech. 9 (1960), 19 – 66. · Zbl 0091.09302
[2] Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0092.31002
[3] Avner Friedman, Asymptotic behavior of solutions of parabolic differential equations and integral equations, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 409 – 426.
[4] Lawrence M. Graves, The theory of functions of real variables, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. · Zbl 0070.05203
[5] S. L. Kamenomostskaja, On Stefan’s problem, Mat. Sb. 53 (95) (1965), 485-514.
[6] Oliver D. Kellogg, On the derivatives of harmonic functions on the boundary, Trans. Amer. Math. Soc. 33 (1931), no. 2, 486 – 510. · Zbl 0002.02702
[7] O. A. Ladyzhenskaja and N. N. Uraltseva, Boundary problems for linear and quasi-linear parabolic equations. I, II, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 5-52, 753-780.
[8] E. J. McShane, Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), no. 12, 837 – 842. · Zbl 0010.34606
[9] L. I. Rubinstein, The two-phase Stefan problem on an interval with one-phase inital state of a heat-conducting medium, Latvijas Valsts Univ. Zinātn. Raksti 58 (1964), no. vyp. 2, 111 – 148 (Russian, with English summary).
[10] S. L. Sobolev, Applications of functional analysis in mathematical physics, Translated from the Russian by F. E. Browder. Translations of Mathematical Monographs, Vol. 7, American Mathematical Society, Providence, R.I., 1963. · Zbl 0123.09003
[11] O. A. Oleinik, On the equations of the type of nonstationary filtration, Dokl. Akad. Nauk SSSR 113 (1957), 1210-1213. · Zbl 0079.31402
[12] V. P. Gluško and S. G. Kreĭn, Fractional powers of differential operators and imbedding theorems., Dokl. Akad. Nauk SSSR 122 (1958), 963 – 966 (Russian). · Zbl 0089.32503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.